Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems. II

Authors: Moshe Goldberg and Eitan Tadmor
Journal: Math. Comp. 48 (1987), 503-520
MSC: Primary 65M10
MathSciNet review: 878687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to extend the results of [4] in order to achieve more versatile, convenient stability criteria for a wide class of finite-difference approximations to initial-boundary value problems associated with the hyperbolic system ${{\mathbf {u}}_t} = A{{\mathbf {u}}_x} + B{\mathbf {u}} + {\mathbf {f}}$ in the quarter plane $x \geqslant 0$, $t \geqslant 0$. With these criteria, stability is easily established for a large number of examples, where many of the cases studied in the recent literature are included and generalized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society